# SDR DALA2019112096781

- Difficulty date: November 18, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 89,401 hours, 40,712 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Bearing
- Condition: Migrated
- Location: L4 Door Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 658, L/P 1364777) DOOR 4L, LOWER HINGE BEARING MIGRATING OUT OF LOWER FITTING. CORRECTIVE ACTION: REMOVED BEARING. INSTALLED BEARING PER PSM 900-9-1-#6. INSTALLED AND RIGGED DOOR PER AMDS CARD 5211-9001-4L. OK FOR SERVICE.
